# SDR SWIA200820226

- Difficulty date: October 22, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 19,474 hours, 25,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5773 - ROW 3 OVERHEAD EMERGENCY LIGHT OUT.  RELAMPED.
